# SDR USAA2009060891437

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 59,689 hours, 37,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - CRACKED FUSELAGE SKIN AT BS 727E, S24R.  REPAIRED FUSELAGE SKIN AT BS 727E, S24R PER 737 SRM 53-00-01 REPAIR 31.
